# SDR USAA2013102800016

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 057588
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  OPS TEST OF EMERGENCY LIGHTINGS SYS, FOUND BATTERY PACK AT FWD LT DOOR FAULTED.  REPLACED BATTERY OF EMERGENCY LIGHTINGS SYS AT FWD LEFT DOOR IAW 33-51-38-400-002-A & OPS TESTED OK.
